# SDR AU971422

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 51452
- Condition: Cracked
- Location: Main Rotor Head
- Component: Hiller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD TENSION/TORSION PIN CRACKED.
